I was dx back in 2004. I've had sx since my early 20's, I'm now in my mid 40's. Since my dx I have never had a remission of any sort, just a worsening of my sx along with new things over the years. I am on SSDI due to bad cognitive issues. I flunked my neuro-phych exam, he actually wrote that it was hard to believe I was able to continue working with such deficits. I have the wide array of MS yuckies: pain in legs, bowel and bladder problems, word findings, stuttering at times, no memory, bad gait, left sided weakness, numbness and tingles, all the fun stuff. I told my neuro at my last visit that I just feel like I'm getting worse. I've been on Tysabri now for the last 6 months. I do feel great for the 1st couple of weeks after my infusion, lots of energy and stuff. But for some reason, my legs really feel like they are starting to give out on me. I refuse to give up on them, or let them give up on me. I do my own PT exercises at home as I cannot afford the 40 dollar copay each time to go to a PT and I cannot afford a gym membership. He just gave me a sheet and ordered a bunch of blood work to see if something else is going on. I just had the same blood work ordered by my endo about a month ago as I also have hypothyroid. It all came back fine except my TSH was a little low. I don't really know what kind of MS I have as my Neuro has never told me. I got dx at the hospital after they thought I was having a stroke because my whole left side went numb and was burning. They did 2 MRI's and a spinal and found lesions and the O-bands positive for MS. Sorry this is so long winded, I'm just frustrated and lost. Oh, and my face by my mouth keeps moving on it's own, like going down on the left side, it's sooo annoying. My Neuro said he could do botox for that! What is going on with my MS??View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.